Economics at your fingertips  

On the consistency of a cross-sectional GMM estimator in the presence of an observable stochastic common data shock

Serguey Khovansky and Oleksandr Zhylyevskyy ()

Statistics & Probability Letters, 2017, vol. 129, issue C, 196-202

Abstract: A standard version of Generalized Method of Moment (GMM) is inconsistent when applied to cross-sectional data that are strongly dependent due to an observed stochastic non-localized common shock. We suggest a modification of GMM and prove its consistency when such a shock affects the data.

Keywords: Generalized method of moments; Non-localized common data shock (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2017.05.017

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-08
Handle: RePEc:eee:stapro:v:129:y:2017:i:c:p:196-202